Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and PMS mystic

Posted by Mariposa on May 25, 2004, at 13:03:46

In reply to Re: Lexapro and PMS, posted by mystic on May 23, 2004, at 22:03:03

> Mariposa...You said that you didnt have any s/e with increasing....How long did it take for you to feel the effects if they were positive...You also said that you had been on the lexapro for 15 months...have you had problems with your period for the whole six months or just recently..I have upped my dosage to 15mgs and it has been a week i have been on the lex 10mgs for hmmmm maybe 3 months and still waiting to see if this going to work for me ....and still very discouraged...Thanks for your input..Mystic

Felt positive effects within a few days. The problems around period vary from month to month, but each time that I've had consectively worse problems for 3 months, my pdoc increased my dose. I think I agree w/trucker in that 5mg increases did NOT work for me, I went from 20 to 25 with no improvement for 3 months, and bumped up to 30 in March. Now I'm having trouble this month! But I also have switched from taking Yasmin to the patch (in Jan.) so not sure if that has something to do with it as well.

Hope this helps!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:109458
URL: http://www.dr-bob.org/babble/20040521/msgs/350486.html